# SDR AU990108

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Egt Indicator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE EGT SYSTEM CONNECTION CONTAMINATED WITH MOISTURE.
